# SDR DLM88070419

- Difficulty date: December 27, 2006
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 47,699 hours, 37,318 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 591958635
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD CENTER BUTE DOOR EXTERNAL SKIN REPLACEMENT - SEVERAL DELAMINATED AREAS ON SKIN P/N 5919586-35 BETWEEN STA XRS=170.746-XTE=251.996.  EXTERNAL SKIN WAS REPLACED IAW BACG PRODUCTION DRAWING 5919586-505 AND ERA 458462-14.
